Resonance asymptotics in the generalized Winter model

Pavel Exner Martin Fraas

TBD mathscidoc:1910.43189

Physics Letters A, 360, (1), 57-61, 2006.12
We consider a modification of the Winter model describing a quantum particle in presence of a spherical barrier given by a fixed generalized point interaction. It is shown that the three classes of such interactions correspond to three different types of asymptotic behaviour of resonances of the model at high energies.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:27:46 uploaded by Pavel_Exner ] [ 432 downloads ] [ 0 comments ]
  title={Resonance asymptotics in the generalized Winter model},
  author={Pavel Exner, and Martin Fraas},
  booktitle={Physics Letters A},
Pavel Exner, and Martin Fraas. Resonance asymptotics in the generalized Winter model. 2006. Vol. 360. In Physics Letters A. pp.57-61.
Please log in for comment!
Contact us: | Copyright Reserved